MathSciNet Relay Station
MathSciNet bibliographic data
MR917398 (89g:47068) 47G05 (35S05)
Sugimoto, Mitsuru $L\sp p$-boundedness of pseudodifferential operators satisfying Besov estimates. I. J. Math. Soc. Japan 40 (1988), no. 1, 105–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement